I have been on frusimide for a number of years. but recently after joining a weight watchers class I was putting on weight. the Instructor said "my body was bloated and all blew up " I have told my doctor before I did'nt think the frusomide was working. now I feel I am not empting my bladder fully and do feel all blew up and bloated.I feel very uncomfortable. friends have said in the passed how when we go out everyone else goes to the Loo allnight. but I never go. what can be wrong
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Urinary and Bladder Disorders , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.